# SDR CALA2016091900657

- Difficulty date: September 15, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 82,262 hours, 20,191 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Condition: Odor
- Location: Oven
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFT OVEN 412 GETTING AN ELECTRICAL ODOR WITH OVEN POWERED OFF. PULLED THE CIRCUIT BREAKER NO CHANGE. OVEN REMOVED AND AREA INSPECTED WITH NO FINDINGS OR ODOR.  ALL OVEN  CONTROLLER BOX UNPLUGGED AND CIRCUIT BREAKER PULLED AND COLLERED.  OTHER GALLEY EQUIPMENT TESTED FOR SEVERAL MINUTES AND NO EVIDANCES VEN DEFFERED IAW NEF 2525P. OF ELECTRICAL ODOR.
